Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I already have the terrible rash...now my skin in certain

I already have the terrible rash...now my skin in certain clear sections is beginning to hurt. I feel as if I have
the flu. am nauseated in the a.m. fine after noon. tired all the time. my last prolix shot was in Jan. going to
try the infusion in Sept. since I am feeling so terrible. thanks


Wed, 9 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

As one ages, can certain foods cause ones skin to itch, especially at night!? It keeps me awake most every night, ...especially on my lower legs ( and lately on my waist and hip area....itch,itch! I have many ltions from dermotologists, which work for an hour or two, but then, back again, the itching! I end up washing the lotion off and sometimes I get back to sleep, but it s never certain I will. Terribly annoying! My age? Hard to say it...help!! (85) !

doctor1 MD

Hi Dr. my husband is having a terrible reaction to the product Just For Men mustache color. He has taken Benadryl and is using aquaphor cream by Eucerin , he says it helps the pain but the redness and swelling is EXTEMELY bad!! What else can he do about this?

doctor1 MD

I developed red raised bumps up & down my arms after sitting in the sun at my son s soccer game a week ago. I have never had an issue with sun exposure. I have always tanned easily. The hives like bumps didnt go away throughout the week nor did they itch, however, my other son had a game today & they have gotten worse after being in the sun. I was taking Hydroxizine for about 2 weeks prior to the first game but I quit taking it 5 days ago. I wasn t sure if that medicine had anything to do with it. I also take Neurontin, Cymbalta & Topamax, however I have been taking these medicines for over 2 years & have never had this kind of reaction while being in the sun. Any ideas?

Loading Online Doctors....